View Full Version : Something you should know about Modafinil/Armodafinil


FogNoggin
11-21-16, 09:09 PM
It really makes you wide awake!

It also made me other things:
It makes me yawn.
Makes my face tight, and my jaw.

AND something else, it made me intolerant, opinionated, frustrated and short tempered!

I am not done trying this stuff out, but now I am aware of what it can transform me into.

I came on the ADD forums and really imposed my self here, got a few warnings/deletions, but it wasn't until I gave thought to it that I realized how it affected me.

So that is my official excuse.
Sorry this, sorry that, yadda yadda yadda.

Jeftheginger
11-21-16, 09:36 PM
Hugs lots of hugs
:grouphug::grouphug::grouphug:
:grouphug::grouphug::grouphug:

sarahsweets
11-21-16, 10:43 PM
Dont ever feel like you have to apologize for being human. I doubt anyone willingly and with intent, wants to hurt people.

C15H25N3O
11-21-16, 10:52 PM
I experienced Modafinil as a bad REM-sleep muderer.

FogNoggin
12-09-16, 12:02 PM
Yabbut....
You aren't supposed to have REM sleep on it, you aren't supposed to sleep at all.

(I'll just file your post into the 'most ironic posts bin')
;)

bluefoxicy
12-09-16, 02:36 PM
It really makes you wide awake!
[QUOTE=FogNoggin;1852748]

Amphetamine dismissed my exhaustion a lot better than Modafinil; but also made me feel depressed and physically-ill, until I realized the sickness was sleep deprivation in full. Modafinil made me feel awake for 30 minutes, then strangely left me fully-alert but also tired as all hell (I was tired as all hell all the time). Insomnia issues, and like 2-3 hours of sleep for over a year; I was excessively sleep-deprived.

[QUOTE=FogNoggin;1852748]
Makes my face tight, and my jaw.


Turn the dose down.


AND something else, it made me intolerant, opinionated, frustrated and short tempered!


Turn the dose down and avoid co-administering stimulants--especially caffeine. Dose is a factor there, too: tea might be fine, while a Starbucks run might turn you into that guy from Full Metal Jacket.

Interested in seeing how it settles for you. It gave me an extreme-depression side-effect all at once 2 weeks in, but I attribute that tentatively to sleep deprivation. I'll try it again once I've caught up on more sleep-debt, if my psychiatrist is willing to give it a go.